Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4228
Title: A monomiality principle approach to the Gould-Hopper Polynomials
Authors: Noschese, Silvia
Keywords: monomiality principlegenerating functionsHermite polynomials
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Silvia Noschese, "A monomiality principle approach to the Gould-Hopper Polynomials", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 33 (2001), pp. 71-82.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
33 (2001)
Abstract: We show how to derive properties of the Gould-Hopper polynomials using operational rules associated with the monomiality principle.
URI: http://hdl.handle.net/10077/4228
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.33 (2001)

Files in This Item:
File Description SizeFormat
NoscheseRendMat33.pdf185.02 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

879
checked on Nov 15, 2018

Download(s)

255
checked on Nov 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.